# SDR UALA2012010900164

- Difficulty date: January 8, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 58,325 hours, 6,883 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 80603
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CROSSOVER LIGHT NEXT TO DOOR 4L IS INOPERATIVE.  SECURED & REMOVED MOISTURE FROM AROUND EMERGENCY LIGHT CONNECTION IN G4 NEAR DOOR 4L, OPS CHECKED NORMAL.
